# SDR DALA1225705507

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 84,665 hours, 35,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L2 CK IN ATG FOUND SKIN DENTED AT STA 620 STR 17LT AND 16LT.  COMPLIED WITH REPAIR PER ERA 502413-14 REV ORIG.  CUT OUT DAMAGED SKIN 3.5 IN FWD AND AFT 2.6 IN UP AND DOWN.  DID HFEC INSP SURFACE SCAN AND FASTENER HOLES.  INSTALLED DBL AND FILLER .063 2024 T3.  TREATED AND PAINTED AND RESTORED FINISH.  WORK COMPLETED ON NRC 210.
